# SDR AALA2019060319011

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 18,504 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMEGENCY EXIT LIGHT ASSEMBLY BROKEN AT DOOR R1. MAINTENANCE REPLACED LIGHT ASSEMBLY PER MM 33-51-00.
